# SDR SWAA2025112027439

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FLOORBEAM LOCATED BS 540 BTW LBL 0 TO LBL 24.75, WL 208.1.   REPLACED FLOORBEAM IAW SRM 51-10-02-0G, ITEM 9, SRM 51-40-02-0G, AND DWG 143A0060, SHEET 64, REV -.
